# SDR AALA202005089004

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 23,036 hours, 4,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L-2 EMERGENCY LT BATTERY CONTROLLER WONT TEST. REPLACED BATTERY AT L-2 NO HELP. RESEATED CONNECTOR AT EPSU 10WL,11WLK,12WL AND 13WL, PERFORM BITE TEST OF CABIN EMERGENCY LIGHT IAW AMM 33-51-00-501 AND SYSTEM CHECKED NORMAL.
